Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Nova T coil - Anyone else suffering? **TMI ALERT**

(3 Posts)
NovaPain Mon 03-Aug-09 13:07:28

I'm a regular incognito as this is a bit erm..... blush

I had a Nova T coil fitted a few months ago and recently the side effects of it seem to be getting worse! I was just wondering if these are normal side effects or not, and also if anyone else is suffering too!

I've been having belly aches, particularly during ovulation, which i used to get before the coil but now they are worse. For instance, i have had the same bellyache since Saturday, although it has subsided a little.

I am wondering also if the coil is in the wrong place as DP says he can sometimes feel something on the very tip of his penis when we are having sex. We last had sex on Friday and during that it was quite painful "up there" blush during penetration which makes me wonder if he has banged it around, which has caused the belly ache to last longer than normal?

I've also had alot more "moistness" down below than i usually do and it's tinged brown too (like old blood coloured). Is this normal?? This is as well as the horrendously heavy periods too so to have something constantly leaking from you is getting to be a pain!

I'm seriously considering having it removed because I really cant go on like this!

Does anyone know if you are allowed to have the pill if you are very overweight (i.e. nearly 19 stone)??

Thanx for reading and sorry for the TMI!

jancolls Mon 03-Aug-09 18:39:19

Firstly you must see either your GP or a family planning trained nurse asap. It sounds very much like there are problems with the coil and if dp can feel something, it has probably moved. I'm not one to scaremonger, but I had something like this donkeys years ago and the uterine lining had actually started to grow around my coil. Ended up having to go into hosp for a d&c.

Secondly, no they won't give you the combined pill if you are 19st, too much risk of thrombosis. You will be offered the POP, which is progestrogen [artificial progesterone] only. Not so safe, needs a bit of thinking about and you have to take it at the same time every day all through the month. I've been told that its only really effective for about 22hrs, so my dr said when I had it, work out when you're planning to have sex and then sort out when to take it. Not exactly spontaneous!

Hope you feel better soon, but definitely get that coil looked at.

Jan.

InMyLittleHead Sun 06-Sep-09 19:33:05

Def. get it checked (if you haven't already - this reply is quite late I know) but don't worry too much. I once thought my partner had bashed my coil about during sex, but he said it was v. unlikely and he is a doctor.
Get it checked though.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now